Alert archive / Vermont / River Flood Warnings in 2016

River Flood Warning 7, NWS Burlington, VT

February 25, 2016Lamoille County, Vermont

NWS Burlington, VT issued this river flood warning at Feb 25, 2016, 7:01 PM EST for Lamoille County, Vermont. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 7:01 PM EST (00:01 UTC)
Expired
Feb 26, 2016, 11:32 AM EST
In force
17 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
Minor

County Lamoille County, VT

The radar

The Burlington radar (KCXX), 27 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamoille River at Jeffersonville (JVLV1).

Action stage
447 ft
Minor stage
450 ft
Moderate stage
451 ft
Major stage
453 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04292201, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

776 
WGUS41 KBTV 260001
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BURLINGTON VT 
701 PM EST THU FEB 25 2016

...The National Weather Service in Burlington has issued a flood 
warning for the following rivers in Vermont...

  Lamoille River At Jeffersonville

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC015-261411-
/O.NEW.KBTV.FL.W.0007.160226T0001Z-160226T1411Z/
/JVLV1.1.ER.160225T2322Z.160226T0400Z.160226T0811Z.NO/
701 PM EST THU FEB 25 2016

The National Weather Service in Burlington has issued a 

* Flood Warning for 
  The Lamoille River At Jeffersonville.
* until Friday morning...Or until the warning is cancelled.
* At  6:15 PM Thursday the stage was 450.0 feet.
* Flood stage is 450.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue 
  to rise to near 450.7 feet by Thursday night. The river will fall 
  below flood stage by early Friday.
* Impact...At 451.0 feet...Water will cover Route 15 in Cambridge 
  Village at the Wrong Way Bridge. Traffic diversions may be 
  necessary, and motorists planning to travel route 15 through 
  Cambridge should allow extra time to detour around the flooded 
  roadway. There will be widespread field flooding from 
  Jeffersonville downstream through Fairfax.

&&
    
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302


$$

Hanson
2 follow-up statements
297 
WGUS81 KBTV 260759
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
259 AM EST FRI FEB 26 2016

...The Flood Warning continues for the following rivers in Vermont...

  Lamoille River At Jeffersonville

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC015-262124-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-160226T2124Z/
/JVLV1.1.ER.160225T2345Z.160226T0715Z.160226T1524Z.NO/
259 AM EST FRI FEB 26 2016

The Flood Warning continues for
  The Lamoille River At Jeffersonville.
* At  2:15 AM Friday the stage was 450.3 feet.
* Flood stage is 450.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Friday morning.
* Impact...At 450.0 feet...Water will rise to near the edge of Route 
  15 in Cambridge Village at the Wrong Way Bridge. There will be 
  widespread field flooding from Jeffersonville downstream through 
  Fairfax.

&&
    
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302


$$

JMG
111 
WGUS81 KBTV 261632
FLSBTV
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BURLINGTON VT 
1132 AM EST FRI FEB 26 2016

...The Flood Warning is cancelled for the following rivers in 
Vermont...

  Lamoille River At Jeffersonville

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Safety message...

If you live or travel near streams and rivers seek higher ground 
immediately at first signs of rising water. Obey all road closure 
signs, they are there for your safety. Do not attempt to drive 
through flooded areas, most flood deaths occur in automobiles. Turn 
around, don't drown!

Stay tuned to developments by listening to noaa weather radio, or by 
visiting our web site at: weather.gov.

&&

VTC015-261702-
/O.CAN.KBTV.FL.W.0007.000000T0000Z-160226T2124Z/
/JVLV1.1.ER.160225T2345Z.160226T0730Z.160226T1245Z.NO/
1132 AM EST FRI FEB 26 2016

The Flood Warning is cancelled for
  The Lamoille River At Jeffersonville.
* At 11:15 AM Friday the stage was 449.1 feet.
* Flood stage is 450.0 feet.
* Impact...At 450.0 feet...Water will rise to near the edge of Route 
  15 in Cambridge Village at the Wrong Way Bridge. There will be 
  widespread field flooding from Jeffersonville downstream through 
  Fairfax.

&&
    
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:44 PM EST, 17 minutes earlier.

Area forecast discussion, Feb 25, 6:44 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
644 PM EST THU FEB 25 2016

.SYNOPSIS...
AS LOW PRESSURE MOVES AWAY, COOLER AIR WILL BEGIN TO FILTER IN.
LEFT-OVER RAIN SHOWERS WILL BE TURNING TO SNOW SHOWERS DURING THE
AFTERNOON AND EVENING HOURS. SNOW SHOWERS OVERNIGHT WILL RESULT IN
MINOR ACCUMULATIONS ACROSS MAINLY THE HIGHER TERRAIN. FRIDAY WILL
BE DRY AND COLD WITH TEMPERATURES ONLY IN THE 20S. MILDER WEATHER
WILL BEGIN TO RETURN FOR THIS WEEKEND, WITH SOME LIGHT RAIN OR
SNOW SHOWERS POSSIBLE SUNDAY. THE FIRST HALF OF NEXT WEEK MAY BE A
LITTLE UNSETTLED WITH ADDITIONAL RAIN AND SNOW SHOWERS. A MORE
SIGNIFICANT STORM IS EXPECTED MID-WEEK, POTENTIALLY BRINGING
ANOTHER ROUND OF MIXED PRECIPITATION.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 345 PM EST THURSDAY...NO MAJOR CHANGES TO THE EVENING/OVERNIGHT
FORECAST WITH THIS MID-AFTERNOON UPDATE. RADAR TRENDS SHOWING
LIGHT RAIN FOCUSSED PRIMARILY ACROSS VERMONT. LIGHTER RETURNS
ACROSS NORTHERN NEW YORK, AND WHERE SOME OF THE COLDER AIR HAS
ALREADY FILTERED IN ACROSS THE ST LAWRENCE VALLEY, IT'S SOME LIGHT
SNOW. ALL THE HI-RES MODELS (HRRR, RAP, BTV6, BTV4) STILL SEEM TO
BE HANDLING THE OVERALL SITUATION FAIRLY WELL. A BLEND OF THE
COMPOSITIVE REFLECTIVITY FORECAST MODEL OUTPUTS ARE WHAT I'VE USED
TO DRIVE THE OVERALL POP FORECASTS. STILL LOOKING FOR A FEW MORE
HOURS OF PRECIPITATION AS EVERYTHING SLOWLY TRANSITIONS FROM WEST
TO EAST. AS THE PRECIPITATION ENDS, IT WILL FINISH UP AS A LITTLE
BIT OF LIGHT SNOW. LOOKS LIKE A FEW HOURS OF BLOCKED FLOW FOR THE
GREEN MOUNTAINS AS FROUDE NUMBERS ARE <1. THIS WILL PROBABLY
RESULT IN A LOCALIZED ENHANCEMENT IN PRECIPITATION THIS EVENING
FOR THE WESTERN SLOPES. TEMPERATURES WILL BE WARM ENOUGH THAT MOST
OF THIS WILL BE AS RAIN.

PRECIPITATION COVERAGE WILL START DECREASING QUICKLY AFTER ROUGHLY
06Z (1AM TONIGHT), ESPECIALLY IN THE LOWER ELEVATIONS. THE
MOUNTAINS WILL BE THE LAST TO SHED ANY PRECIPITATION FRIDAY
MORNING.

PRECIPITATION TYPE WILL FEATURE A SLOW CHANGE OVER FROM RAIN TO
SNOW. STILL LOOKS LIKE ALL OF NEW YORK WILL BE LIGHT SNOW BY 7PM,
THE CHAMPLAIN VALLEY BY 9PM AND THEN EASTERN/CENTRAL VERMONT BY
MIDNIGHT. OVERALL SNOW ACCUMULATIONS WILL BE MINOR AS THIS
CHANGEOVER WILL HAPPEN AT THE TAIL END OF THE PRECIPITATION. PERHAPS
A DUSTING TO 0.3" IN THE VALLEYS TO 1-3" AT THE HIGHEST ELEVATIONS.

WILL ALSO HAVE TO WATCH OUT FOR ALL THE WATER ON ROADS AND LOW-
LYING AREAS FREEZING UP AS TEMPERATURES FALL BELOW FREEZING
OVERNIGHT. COULD MAKE FOR SOME TRAVEL PROBLEMS TOMORROW MORNING.

AS COLDER AIR FINALLY FILTERS IN, WE'LL SEE A FAIRLY DEEP MIXED
LAYER DEVELOP (SURFACE TO ABOUT 2000 FEET), AND THIS WILL RESULT
IN WINDS TO BECOME RATHER GUSTY AT TIMES -- 25 TO 35 MPH GUSTS ARE
POSSIBLE TONIGHT AND INTO FRIDAY.

FRIDAY WILL BE A MUCH QUIETER DAY WEATHER-WISE. 925MB TEMPERATURES
WILL BE RATHER COLD, ESPECIALLY ACROSS THE NORTHERN SECTIONS. -17
TO -19C AT 925MB ALONG THE CANADIAN BORDER TO -9 TO -12C IN
CENTRAL/SOUTHERN VERMONT. THAT COLD AIR WILL MEAN WE'LL BE SEEING
A RELATIVELY RARE BELOW NORMAL TEMPERATURE DAY TOMORROW. WENT WITH
A MODEL BLEND, SO TEMPERATURES WILL BE IN THE TEENS TO MAYBE 20F
ACROSS THE NORTH, WITH LOWER-MID 20S FAR SOUTH. THIS IS ABOUT 15
DEGREES BELOW NORMAL.

NORTHWEST WINDS WILL BECOME GUSTY LATER THIS EVENING AS THE COLD
AIR REALLY BEGINS TO FILTER IN, AND THIS WILL CONTINUE FOR MUCH OF
TOMORROW. WHEN YOU ADD IN THE COLD TEMPERATURES AND WINDS, THE
WIND CHILLS WILL BE DOWN IN THE 0 TO -10F RANGE FOR MUCH OF
FRIDAY. MAKE SURE TO BUNDLE UP!

SEE THE HYDRO SECTION BELOW FOR A LITTLE MORE ABOUT THE ONGOING
RIVER/ICE JAM ISSUES.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
AS OF 315 PM EST THURSDAY...WEAK SURFACE RIDGE FROM 1034MB HIGH
PRESSURE LOCATED OVER THE MID ATLANTIC QUICKLY MOVES ACROSS OUR
CWA. THIS WILL RESULT IN SOME CLEARING BEFORE 850 TO 500MB
MOISTURE AND ASSOCIATED CLOUDS DEVELOP BY 12Z SATURDAY. WILL KEEP
FORECAST DRY OVERNIGHT...BUT TEMPS WILL BE TRICKY AND HIGHLY
DEPEND UPON WINDS AND CLOUDS. GIVEN UNCERTAINTY AND PROGGED 850MB
TEMPS NEAR -14C...WILL KEEP LOWS NEAR SUPERBLEND VALUES WHICH
SUPPORT NEAR 0F SLK/NEK TO LOWER/MID TEENS WARMER VALLEYS. ON
SATURDAY INTO SATURDAY NIGHT 5H VORT IN THE NORTHWEST FLOW ALOFT
CROSS ACROSS OUR NORTHERN TIER ALONG WITH BEST DEEP LAYER
MOISTURE. LATEST TRENDS SHOW BEST MOISTURE AND DYNAMICS STAYING
NEAR THE INTERNATIONAL BORDER...ALONG WITH LIGHT QPF FIELDS. WILL
CONT TO MENTION CHC POPS WITH HIGHEST IN THE NORTHERN DACKS INTO
NORTHERN VT MOUNTAINS. PROGGED 850MB TEMPS WARM BTWN -10C AND -12C
SUPPORT SNOW SHOWERS WITH ONLY MINOR ACCUMULATIONS. TEMPS ON
SATURDAY WARM BACK TO NEAR NORMAL LEVELS...MID 20S MTNS TO MID 30S
VALLEYS. THERMAL PROFILES CONTINUE TO WARM ON SATURDAY NIGHT AS
TIGHT THERMAL GRADIENT DEVELOPS ASSOCIATED WITH NEARLY STATIONARY
BOUNDARY OVER OUR NORTHERN CWA. THIS WILL BE THE FOCUS FOR THE
BEST LOW LEVEL CONVERGENCE ALONG WITH BEST 850 TO 500MB MOISTURE
FIELDS. WILL CONTINUE TO SHOW HIGHEST POPS NORTH TAPER TO SLIGHT
CHANCE SOUTH WITH ONLY MINOR QPF/SNOWFALL EXPECTED ON SAT NIGHT.
TEMPS WILL BE TRICKY AGAIN WITH DEVELOPING SOUTHERLY FLOW AND WARM
925 TO 850MB THERMAL PROFILES. THINKING LOWS MAINLY IN THE UPPER
TEENS TO MID 20S.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 315 PM EST THURSDAY...OVERALL ACTIVE PATTERN WILL CONTINUE
WITH SEVERAL SYNOPTIC SCALE SYSTEMS EXPECTED TO IMPACT OUR CWA.
FIRST SYSTEM WILL TRAVEL ALONG STATIONARY BOUNDARY FROM THE
CENTRAL GREAT LAKES AND ALONG THE INTERNATIONAL BORDER ON MONDAY.
THIS PLACE MOST OF OUR CWA BACK INTO THE WARM SECTOR WITH PROGGED
925MB TO 850MB THERMAL PROFILES ABOVE 0C...WITH 1000 TO 500MB
THICKNESS VALUES >540DAM...SUPPORTING MOSTLY RAIN SHOWERS ON THE
FRONT SIDE. HOWEVER...HAVE NOTED NORTHEAST SURFACE WINDS ACROSS
NORTHERN SAINT LAWRENCE VALLEY AND PARTS OF NORTHEAST VT...WHICH
COULD RESULT IN SOME FREEZING RAIN/SLEET. HOWEVER...BEST MOISTURE
AND LIFT LOOKS TO BE LOCATED JUST NORTH OF OUR CWA...SO ANY PRECIP
THROUGH 18Z MONDAY WILL BE LIGHT AND GENERALLY CONFINED TO THE
NORTHERN BORDER AREA. A LINE OF SHOWERS MAY ACCOMPANY THE FRONT ON
MONDAY AFTERNOON WITH MODEST LOW LEVEL COLD AIR ADVECTION
DEVELOPING BY 00Z TUESDAY. THIS WILL TRANSITION ANY MIX OVER TO
SNOW SHOWERS BEFORE ENDING BY 06Z TUESDAY. ONLY LIGHT ACCUMULATION
IS EXPECTED. TEMPS ON MONDAY WILL BE TRICKY...GIVEN LOW LEVEL
WINDS WITH LOW/MID 30S SLV TO MID 40S SOUTHERN VT.

WEAK HIGH PRESSURE BUILDS BEHIND SYSTEM FOR MONDAY NIGHT INTO
TUESDAY AS NEARLY STATIONARY BOUNDARY SAGS SOUTH ACROSS THE MID
ATLANTIC/SOUTHERN NEW ENGLAND BY 12Z TUESDAY. THIS BOUNDARY WILL
CONTINUE TO WAFFLE BACK AND FORTH BETWEEN OUR REGION AND THE MID
ATLANTIC FOR MID WEEK...WITH ADDITIONAL PRECIP EXPECTED WITH ANOTHER
LARGE SCALE SYNOPTIC SYSTEM BY WEDS INTO THURSDAY. ONCE AGAIN
SURFACE LOW PRESSURE LOOKS TO TRACK FROM THE OHIO VALLEY INTO THE
SAINT LAWRENCE VALLEY...PLACING MOST OF OUR CWA IN THE WARM SECTOR.
HOWEVER...LATEST PROGGES SHOW TIGHT THERMAL GRADIENT ASSOCIATED WITH
BOUNDARY ACROSS OUR CWA...WITH POTENTIAL FOR MIXED
PRECIP...ESPECIALLY SAINT LAWRENCE VALLEY....NORTHERN NY AND PARTS
OF CENTRAL AND NORTHERN VT. STILL PLENTY OF UNCERTAINTY ON AMOUNT OF
PHASING BETWEEN NORTHERN AND SOUTHERN STREAM SYSTEMS AND AMOUNT OF
DEEP MOISTURE ADVECTION INTO OUR REGION. WE WILL CONTINUE TO WATCH
THIS SYSTEM CLOSELY OVER THE NEXT 2 TO 4 DAYS. TEMPS WILL BE MAINLY
AT OR ABOVE NORMAL FOR THE TIME PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THROUGH 00Z SATURDAY...GENERALLY MVFR TO VFR, WITH BRIEF PERIOD
OF IFR VISIBILITY IN SNOW SHOWERS.

COLD FRONT CONTINUES TO PUSH SLOWLY EASTWARD, AND AS OF 23Z WAS
LOCATED JUST EAST OF THE ST. LAWRENCE RIVER. EXPECT A GENERAL
TRANSITION OVER FROM RAIN TO SNOW SHOWERS WITH VISIBILITIES
DROPPING AS LOW AS IFR. A NORTHWEST WIND SHIFT WITH
INCREASING/GUSTY WINDS IS ALSO ANTICIPATED IN THE HOURS BEHIND THE
FRONTAL PASSAGE (UP TO 28 KTS). RISK OF IFR-VISIBILITY SNOW THEN
DIMINISHES AFTER 06Z FROM WEST TO EAST, WITH ALL TERMINALS
DRY BY 10Z. LOWER MVFR CEILINGS WILL STILL PERSIST AFTER SNOW
SHOWERS END BUT WITH MORE STEADY IMPROVEMENT TO ALL VFR INTO THE
MID-MORNING HOURS. GUSTY NORTHWEST WINDS WILL CONTINUE INTO
FRIDAY.

OUTLOOK 00Z SATUDAY THROUGH TUESDAY...
00Z SAT - 00Z SUN...VFR UNDER HIGH PRESSURE.

00Z SUN - 00Z MON...VFR WITH PERIODS OF MVFR IN SNOW SHOWERS, MAINLY
AT NORTHERN TERMINALS.

00Z MON - 00Z TUE...MVFR/IFR IN SNOW/RAIN SHOWERS. GUSTY SOUTH TO
SOUTHWEST WINDS POSSIBLE AT BTV AND MSS.

00Z TUE ONWARD...VFR WITH MVFR POSSIBLE.

&&

.HYDROLOGY...
AS OF 1250 PM EST THURSDAY...PRETTY UNIFORM 1.25 TO 2.25" OF RAIN
WITH THIS EVENT ACROSS THE REGION. NOT THAT WE HAD A LOT OF
SNOWPACK, BUT IT WAS ENOUGH TO ADD IN SOME ADDITIONAL SNOWMELT.
ALL HAS RESULTED IN THE PROBLEMS WE'VE SEEN. WITH THE RAIN
BASICALLY OVER, THE UPSTREAM RIVER LOCATIONS HAVE SEEN THEIR
CRESTS, WITH THE FLOOD WAVES MOVING DOWNSTREAM. EXPECT THOSE FLOOD
CRESTS TO OCCUR WITHIN THE NEXT 24 HOURS. ICE JAMS HAVE BEEN
ISSUES FOR THE NORTHERN RIVERS (LAMOILLE, GREAT CHAZY, PASSUMPSIC,
MISSISQUOI) WHERE WE HAD THE THICKER ICE. THE RUNOFF WILL CONTINUE
THIS AFTERNOON INTO THE EARLY EVENING, BUT AS TEMPERATURES DROP
BELOW FREEZING, THAT RUNOFF WILL FREEZE UP AND THIS WILL SPEED UP
THE DROP IN RIVER LEVELS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...NASH
NEAR TERM...NASH
SHORT TERM...TABER
LONG TERM...TABER
AVIATION...LOCONTO/NASH
HYDROLOGY...NASH
Hazardous weather outlook, Feb 25, 4:35 AM EST, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
435 AM EST THU FEB 25 2016

NYZ028-031-034-035-VTZ001>012-016>019-260945-
EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
435 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED AREAS OF MINOR FLOODING WILL BE POSSIBLE THIS MORNING
DUE TO EARLIER HEAVY RAINFALL AND ICE BREAKUP/MOVEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026-027-029-030-087-260945-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
435 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JMG

In the hours before

Local storm report, Feb 25, 1:08 PM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
108 PM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLOOD            ST. JOHNSBURY CENTER    44.45N  72.02W
02/25/2016                   CALEDONIA          VT   LAW ENFORCEMENT

            A DAYCARE IN ST. JOHNSBURY WAS EVACUATED DUE TO HIGH
            WATER

&&

EVENT NUMBER BTV1600352

RDEAL
Local storm report, Feb 25, 4:50 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLOOD            MONTPELIER              44.27N  72.57W
02/25/2016                   WASHINGTON         VT   LAW ENFORCEMENT

            HIGH WATER/CLOSURE ON ROUTE 2/LOWER STATE STREET DUE TO
            ICE JAM

0430 AM     FLOOD            SPRINGFIELD             43.29N  72.48W
02/25/2016                   WINDSOR            VT   EMERGENCY MNGR

            SEVERAL BUILDINGS FLOODED IN TOWN

0430 AM     FLOOD            2 E ENOSBURG FALLS      44.91N  72.77W
02/25/2016                   FRANKLIN           VT   EMERGENCY MNGR

            STATE ROUTE 105 CLOSED AT INTERSECTION WITH BOSTON POST
            ROAD

0430 AM     FLOOD            HARDWICK                44.50N  72.37W
02/25/2016                   CALEDONIA          VT   EMERGENCY MNGR

            EVACUATION OF SEVERAL RESIDENCES ON WOLCOTT STREET DUE
            TO HIGH WATER

0500 AM     FLOOD            MIDDLESEX               44.30N  72.68W
02/25/2016                   WASHINGTON         VT   EMERGENCY MNGR

            HIGH WATER/CLOSURES ON LOWER SUNNYBROOK AND OLD
            SETTLEMENT FARM ROADS

0600 AM     FLOOD            CORNWALL                43.96N  73.21W
02/25/2016                   ADDISON            VT   DEPT OF HIGHWAYS

            HIGH WATER OVER ROUTE 125

0600 AM     FLOOD            WHITING                 43.86N  73.20W
02/25/2016                   ADDISON            VT   DEPT OF HIGHWAYS

            HIGH WATER OVER ROUTE 30

0600 AM     FLOOD            LYNDONVILLE             44.53N  72.00W
02/25/2016                   CALEDONIA          VT   DEPT OF HIGHWAYS

            HIGH WATER/WATER OVER ROAD AT INTERSECTION OF ROUTES 5
            AND 122

0600 AM     FLOOD            DERBY CENTER            44.96N  72.13W
02/25/2016                   ORLEANS            VT   DEPT OF HIGHWAYS

            WATER OVER ROUTE 111

0600 AM     FLOOD            ROCHESTER               43.87N  72.81W
02/25/2016                   WINDSOR            VT   DEPT OF HIGHWAYS

            HIGH WATER OVER ROUTE 100 AT INTERSECTION WITH CORY RD

0600 AM     FLOOD            BRADFORD                43.99N  72.13W
02/25/2016                   ORANGE             VT   DEPT OF HIGHWAYS

            ROUTE 25 CLOSED AT INTERSECTION WITH ROUTE 25B DUE TO
            HIGH WATER

0600 AM     FLOOD            MIDDLESEX               44.30N  72.68W
02/25/2016                   WASHINGTON         VT   DEPT OF HIGHWAYS

            1.5 FEET OF WATER OVER ROUTE 2 AT JUNCTION WITH ROUTE
            100B

0931 AM     FLOOD            4 WSW AU SABLE FORKS    44.42N  73.74W
02/25/2016                   ESSEX              NY   PUBLIC

            20 INCHES OF BASEMENT FLOODING REPORTED ON RIVER RD OFF
            THE WEST BRANCH OF THE AUSABLE RIVER

1025 AM     FLOOD            LYNDONVILLE             44.53N  72.00W
02/25/2016                   CALEDONIA          VT   FIRE DEPT/RESCUE

            EVACUATIONS OF A TRAILER PARK ON RT 5 IN LYNDONVILLE

1040 AM     FLOOD            2 W JOHNSON             44.64N  72.72W
02/25/2016                   LAMOILLE           VT   PUBLIC

            ICE JAM ON THE LAMOILLE RIVER CAUSING WATER TO GET ON
            TO HOGBACK RD WHICH IS MAKING THE ROAD IMPASSABLE

1104 AM     FLOOD            ST. JOHNSBURY CENTER    44.45N  72.02W
02/25/2016                   CALEDONIA          VT   LAW ENFORCEMENT

            US 5 IN ST. JOHNSBURY VILLAGE IS CLOSED DUE TO HIGH
            WATER BETWEEN GREEN MOUNTAIN MALL AND HOSPITAL DRIVE.

1203 PM     FLOOD            ST. JOHNSBURY CENTER    44.45N  72.02W
02/25/2016                   CALEDONIA          VT   LAW ENFORCEMENT

            A DAYCARE IN ST. JOHNSBURY WAS EVACUATED DUE TO HIGH
            WATER

&&

EVENT NUMBER BTV1600340 BTV1600336 BTV1600337 BTV1600338 BTV1600339
BTV1600341 BTV1600342 BTV1600343 BTV1600344 BTV1600345 BTV1600346
BTV1600347 BTV1600348 BTV1600351 BTV1600349 BTV1600350 BTV1600352

RDEAL

Nearby

River Flood Warnings in Vermont, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.